# SDR AALA960809

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N51911
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR PANEL SUPPORT AT STATION 345 AND BL 0 HAS CORROSION REMOVED ON UPPER SURFACE, MATERIAL REMAINING IS BEYOND SRM LIMITS, PER MRB 757-837.  (M)
